# SDR JJBA20120320009

- Difficulty date: March 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 29,324 hours, 40,418 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT INSPECTION,  IT WAS NOTICED THAT THE EXIT SIGN ABOVE THE MAIN CABIN DOOR WAS NOT ILLUMINATING WHEN INTENDED.  ON FURTHER INVESTIGATION, FOUND THE CONNECTOR TO THE SIGN WAS UNSECURE.  SECURED CONNECTOR AND OPS CHECK PRODUCED SATISFACTORY RESULTS.  THE ACFT WAS RETURNED TO SERVICE.
